# SDR CA960612036

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Spalled
- Location: Lp Compressor
- Part time: 11,888 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF OIL PRESSURE CAUSED BY A CRACKED OIL COOLER.  ENGINE SHUTDOWN.  AT ENGINE TEARDOWN, NR 3 BEARING WAS BURNT AND ERODED WITH THE BEARING BALLS REDUCED TO A FRACTION OF THEIR SIZE.  AXIAL AND RADIAL LOCATION OF THE LP COMPRESSOR WAS LOST ALLOWING IT AND THE LP TURBINE ASSEMBLY TO SHIFT FORWARD AND COME IN CONTACT WITH THE NR 2 BEARING HOUSING AND THE LP IMPELLER HOUSING.  HEAVY RUBBING DAMAGE AT EACH LOCATION.
